| Model Number |
1012271-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was treat a moderately tortuous, moderately calcified de novo distal right coronary artery (drca).During advancement of a 2.25x12mm nc trek balloon dilatation catheter resistance was met with anatomy and at the first inflation the balloon ruptured at an unknown pressure.A non-abbott device was used to successfully complete the procedure.There were no adverse patients effects and no clinically significant delay reported.No additional information was provided.